[Flagellate dermatitis after bleomycin chemotherapy in a patient with malignant germ cell tumor].
Аннотация
HISTORY AND CLINICAL FINDINGS: A 49-year-old patient with malignant germ cell tumor within the first cycle PEB (platinum [P], etoposid [E] and bleomycin [B]) presented with an itchy linear papular erythema with discrete vesicles. The rash had appeared three days ago i. e. four days after the second application of bleomycin.
INVESTIGATIONS: Visual diagnosis of a flagellate dermatitis.
TREATMENT AND CLINICAL COURSE: Primary treatment consisted of systemic antihistamines, local and systemic application of steroids. Bleomycin treatment was stopped and substituted by ifosfamide.
CONCLUSION
Flagellate dermatitis occurs with an incidence up to 66 % after bleomycin treatment. There is no association between bleomycin dose and incidence or severity of the lesions. Flagellate dermatitis is a self-limiting condition but hyperpigmentation may persist. Similar lesions may occur with bendamustine and docetaxel, the intake of insufficiently cooked shiitake mushrooms as well as in dermatomyositis and Still's syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.